After I gave birth to my son back in April

Patient : After I gave birth to my son back in April I bleed for two weeks and then that was it. I recently got the birth control patch on the third of June and started my period back up the same day after the patch was applied, and today is the 14th of June why am I still bleeding? What's the point of wearing the patch if u cannot be sexually active?is this normal to have a prolong period while using the bc patch? I thought u stop bleeding when using the patch
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: A couple of days ago I felt a lump on the underside of my left arm where it meets the armpit. It was not there 2 days...

Q: I take Lo Loestrin Fe birth control. Took my Wednesday pill (from the final row). And I was supposed to take my Frida...

Q: Husband is 43 years old and has been on prograf and cellcept for last 7 years due to heart transplant. Levels of prog...

Q: I have an unstable spondylolisthesis. Over the last year and a half I have been hitting the bottle pretty hard to de...

Q: I had a PET scan and the results are in but my doctor is on vacation. Can you help?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews